# SDR SWAA2024020645112

- Difficulty date: January 26, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 30,352 hours, 14,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY AT ROW 20 ABC IS DEAD<[01] REMOVED REPLACED AND OPS CHECKED EMERGENCY LIGHT BATTERY PER AMM 33-51-06
